# SDR UIEA200600232

- Difficulty date: September 2, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 95,152 hours, 18,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION FOUND U/D COCKPIT STRINGER CUT-OUT AREA FRAME WEB CRACKED AT STA-380 STR-10R.  REPAIR FRAME WEB AS PER EN NR EA 53-10-72 AND FAA FORM 8100-9.
